RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 6(264), Pages 93–128 (Mi umn2048)  

This article is cited in 2 scientific papers (total in 2 papers)

Kolmogorov's ideas in the theory of operations on sets

V. G. Kanovei


Full text: PDF file (2535 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:6, 111–155

Bibliographic databases:

UDC: 510.223+519.47
MSC: 54H05, 01A70
Received: 25.01.1988

Citation: V. G. Kanovei, “Kolmogorov's ideas in the theory of operations on sets”, Uspekhi Mat. Nauk, 43:6(264) (1988), 93–128; Russian Math. Surveys, 43:6 (1988), 111–155

Citation in format AMSBIB
\Bibitem{Kan88}
\by V.~G.~Kanovei
\paper Kolmogorov's ideas in the~theory of~operations on~sets
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 6(264)
\pages 93--128
\mathnet{http://mi.mathnet.ru/umn2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983880}
\zmath{https://zbmath.org/?q=an:0671.04001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..111K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 6
\pages 111--155
\crossref{https://doi.org/10.1070/RM1988v043n06ABEH001995}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AT50000006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2048
  • http://mi.mathnet.ru/eng/umn/v43/i6/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Russian Math. Surveys, 58:5 (2003), 839–927  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. G. Kanovei, V. A. Lyubetskii, M. Reeken, “Reducibility of Monadic Equivalence Relations”, Math. Notes, 81:6 (2007), 757–766  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:491
    Full text:231
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019